# SDR 99T64R377AR

- Difficulty date: March 24, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST EVALUATE REPAIR ON FUSELAGE SKIN STATION 445-L22R.  REMOVED DAMAGED/CORROSION AREA.  FABRICATED FILLERS AND DOUBLERS AND INSTALLED PER EO 99-042 WITH APPROVED FAA FORM 8110-3 DATED 3-2-99.  (M)
